Tinnitus and Erectile Dysfunction Drugs

Discussion in 'Support' started by Johno, Oct 17, 2014.

    1. Johno
      Dreaming

      Johno Member

      Location:
      Slovakia
      Tinnitus Since:
      6/07/2012
      Cause of Tinnitus:
      acoustic trauma
      Hello Friends. I know, this thread is little bit controversial :), but in my opinion, it is also important. So... have you, for example, good friend with Tinnitus, who has some experiences with those drugs? :cool: I have friend with T :cool: and he probably has psychological ED, his tool is not very reliable, cause after acoustic trauma he has not flavour to meet beautiful woman more, because he got strong deppresion. But now, after more than 2 years he will get back his sexual life. He will try some of those drugs, only on beginning... but he is afraid of worsening of T...

      :LOL::D
       
    2. Sound Wave
      Curious

      Sound Wave Member Benefactor

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      ED drugs can cause T + hearing loss, so I would stay away from them
       
      • Agree Agree x 1
    3. yonkapin

      yonkapin Member Benefactor

      Location:
      Melbourne, Australia
      Tinnitus Since:
      March 2012
      I wouldn't have thought they would be a problem but it apparently might be the case:

      http://en.wikipedia.org/wiki/Ototoxicity

      http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/2007/ucm109012.htm

       
    4. Telis

      Telis Member Hall of Fame

      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Drugs barotrauma
      I watched a commercial just the other day for Viagra, one of the side effects mentioned was hearing loss. He could be making things a whole lot worse.

      Who wants to walk around with a artificial boner depressed anyway?
       
      • Funny Funny x 1
    5. AUTHOR
      AUTHOR
      Johno
      Dreaming

      Johno Member

      Location:
      Slovakia
      Tinnitus Since:
      6/07/2012
      Cause of Tinnitus:
      acoustic trauma
      I read, than ED drugs can cause ear problems due to vasodilatation - if thiny blood vessels in inner ear arent in good condition, they can break. It is not due to chemical ototoxic, but physical... or not? (Increasing NO in blood)

      Anyway, they tested ED drug as a treatment for T. Unsuccesfully.

      http://www.ncbi.nlm.nih.gov/pubmed/19222841
       
    6. AUTHOR
      AUTHOR
      Johno
      Dreaming

      Johno Member

      Location:
      Slovakia
      Tinnitus Since:
      6/07/2012
      Cause of Tinnitus:
      acoustic trauma
    7. Telis

      Telis Member Hall of Fame

      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Drugs barotrauma
      Take the drugs...it not a big deal if his T get worse..

      I didn't know, this but apparently this is true....

      "The extent of a person’s suffering with tinnitus has no relation to how loud it is, how soft it is, its pitch, it’s so-called reactivity, its lack of predictability, or whether it is continuous or discontinuous"

      This is a quote from here2help....This is guy is backed by dr nagler as knowing more than 99% of experts. So don't worry about T getting worse.

      Dangerous advise? I don't know...the volume of your T doesn't matter according to here2help....And if dr nagler says he knows more than 99 percent of experts...well, you make the call!
       
    8. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      Appolgies to bring back an old thread. But I thought I would put this into perspective. More details are found here pertaining to the FDA warming - https://www.fda.gov/drugs/drugsafet...ormationforpatientsandproviders/ucm124841.htm

      Clinical Trials
      - A total of 12 people had hearing loss from 59,000 people in clinical trials of Viagra, Cilias, and Levitra;
      - 0.020% is not statically significant.

      Post Marketing
      - A total of 29 people have reported hearing loss from Viagra, Cilias, and Levitra;
      - 7 of the cases was temporary and a few of the cases it was not known if the hearing loss continued (eg. was not reported back);
      - Included men up to the age of 85 - age is the strongest cause of hearing loss!
      - I could not find the exact stats, but old data suggested that ED drug sales are over $5 billion in the US alone. This would represent millions and millions of users of these medications. 29 "reported cases" from millions of users.. Again, statically insignificant.

      - We know nothing at all about the circumstances of the patients reporting hearing loss. Eg. Did they take Viagra and goto a concert? What other medications where they taking? Where majority of them over 70 years old? The list of unknowns continues.
      - 60,000 people have sudden hearing loss in America alone from a variety of things (source: hear-it.org).

      The FDA was correct to issue a warning, but there is no causal link proven in regards to ED drugs hearing loss and tinnitus.
       
    9. Jomo

      Jomo Member

      Tinnitus Since:
      9/4/16
      Cause of Tinnitus:
      going for a rim shot on the snare drum.
      amen....my tool works but i fear the day it doesnt smh lol any natural ways to go about this lol
       
    10. atcaw94

      atcaw94 Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unknown
      I took cialis 5mg daily for BPH. Cialis was the only drug that worked after trying everything else. However, after less than a month of use, my tinnitus volume got way worse. Quit taking the cialis. Unfortunately, tinnitus volume did not decrease back to prior volume. Really sucks, it was really nice to pee like a 30 year old again. Also was great for its normally intended use...;)
       
    11. atcaw94

      atcaw94 Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unknown
      Volume doesn't matter? That's a ludicrous statement. Of course volume matters. I used to be able to drown out my tinnitus with a fan when I went to bed. Not anymore, and that's with a large fan RIGHT next to my bed. It went from manageable to maddening.
       
    12. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      Have you tried taking Proscar?
       
    13. atcaw94

      atcaw94 Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unknown
      No, thought I had tried everything.
      Never had a doctor mention it.
      After looking it up, has some pretty bad possible side effects. Cialis is pretty much the first med I've ever really had any side effects from. Really sucks, cause it did wonders for my BPH. The real bummer is after stopping it, the tinnitus hasn't gotten any better. Don't know if I would have had the side effect if I didn't have tinnitus already.
       
    14. GWW

      GWW Member

      Tinnitus Since:
      12/05/17
      Cause of Tinnitus:
      Acoustic trauma
      So you have tinnitus and also suffer from ED and the solution is to not have a sex life in hopes that your tinnitus doesn’t increase...left with tinnitus and no sex, sounds great.
       
    15. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      A T that hasn't gotten louder. That Does sound great.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.